# SDR 9700169605

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LEFT AND RIGHT MAIN LANDING GEAR UNSAFE LIGHTS REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT CONTINUED TO DESTINATION AT REDUCED SPEED AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED GEAR SEVERAL TIMES, DISCREPANCY COULD NOT BE DUPLICATED.  REPLACED THE LEFT MAIN GEAR UPLOCK SWITCH AS A PRECAUTION.
